# SDR SWAA2023062048251

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - MULTIPLE AREA OF CORROSION ON AFT BULKHEAD SIDE WALL SUPPORT BS500C+18.25 STRG 19L TO STR 25L. (MARKED)<[01] REMOVED CORROSION ON AFT BULKHEAD SIDE WALL SUPPORT BS500C+18.25 STRG 19L TO STR 25L. PER REF SRM 53-30-08-1A-1 L=1;W=1  BLEND OUT EVALUATION ORIGINAL MATERIAL IS .071'' REMAINING THICKNESS IS .040'' .THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 53-30-08-1A-1;[02] SRM 53-30-08-0I-1 IDENTIFICATION AND SRM 53-30-08-1A-1 ALLOWABLE DAMAGE ARE APPLICABLE;[03] RECEIVED NEW ON FORWARD CARGO COMPARTMENT AFT BULKHEAD SIDEWALL SUPPORT BS500C+18.25 STR19L TO STR 25L P/N 143A9485-30 PO#921400;[04] VERIFIED CORRECTIVE ACTION 3;[05] PART WILL BE INSTALLED IN COSTUMNER CARD #5330-E-16461-NG;[06] VERIFIED CORRECTIVE ACTION 5
